Traveling wave solutions of nonlinear scalar integral differential equations arising from synaptically coupled neuronal networks - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Applied Analysis and Computation Year : 2014

Traveling wave solutions of nonlinear scalar integral differential equations arising from synaptically coupled neuronal networks

Abstract

We consider nonlinear scalar integral differential equations which generalize many important nonlinear scalar integral differential equations arising from synaptically coupled neuronal networks. The synaptic couplings can be very general, including not only pure excitations (modeled with nonnegative kernel functions), lateral inhibitions (modeled with Mexican hat kernel functions), lateral excitations (modeled with upside down Mexican hat kernel functions), but also synaptic couplings which may change sign for finitely many times or even infinitely many times.Moreover, we consider a Heaviside transfer function and distributed transmission and feedback delays. The work studies the existence and stability of traveling front solutions of such equations.
Fichier principal
Vignette du fichier
JAAC.pdf (584.04 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00933715 , version 1 (21-01-2014)

Identifiers

  • HAL Id : hal-00933715 , version 1

Cite

Linghai Zhang, Axel Hutt. Traveling wave solutions of nonlinear scalar integral differential equations arising from synaptically coupled neuronal networks. Journal of Applied Analysis and Computation, 2014, 4 (1), pp.1-68. ⟨hal-00933715⟩
342 View
212 Download

Share

Gmail Facebook X LinkedIn More